English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Quantum Version of Wielandt's Inequality

MPS-Authors
/persons/resource/persons60808

Sanz,  Mikel
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

/persons/resource/persons60753

Pérez-García,  David
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

/persons/resource/persons60950

Wolf,  Michael M.
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

/persons/resource/persons60441

Cirac,  J. Ignacio
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sanz, M., Pérez-García, D., Wolf, M. M., & Cirac, J. I. (2010). A Quantum Version of Wielandt's Inequality. IEEE Transactions on Information Theory, 56(9), 4668-4673. doi:10.1109/TIT.2010.2054552.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-AFB5-7
Abstract
There is no abstract available